An analytical approach to transmission dynamics of infectious diseases with waning immunity
Yildirim, A. and Koçak, H., 2011. An analytical approach to transmission dynamics of infectious diseases with waning immunity. Journal of Mechanics in Medicine and Biology, 11 (4), pp. 929-940.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
In this study, we present a mathematical model that describes the dynamics of reinfection under the assumption that the vaccine-induced immune protection may wane over time. The qualitative analysis reveals that the disease eradication depends on vaccination coverage as well as on vaccine efficacy. Using an appropriate Lyapunov function, we established that the disease-free equilibrium is globally asymptotically stable if the vaccination coverage level exceeds a certain threshold value. We combined homotopy perturbation method (HPM) and Pade approximation technique for this problem. Numerical simulations support our analytical conclusions and illustrate possible behavior scenarios of the model.
|Creators||Yildirim, A.and Koçak, H.|
|Uncontrolled Keywords||homotopy perturbation method, vaccination coverage, lyapunov function, epidemic model, waning immunity, pade technique|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)